# SDR AALA200802653

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 60,039 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD RIGHT LAVATORY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD RIGHT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
